# SDR PCAA0112170

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 20,964 hours, 22,549 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790210
- Part serial: 90179H2261
- Condition: Cracked
- Location: First Officers
- Part time: 20,964 hours, 22,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT WHILE PERFORMING DEHAVILLAND MAINTENANCE TASK 5310/07C FIRST OFFICERS SIDE WINDOW FOUND TO HAVE CRACKS AROUND THREE BOLT HOLES ALONG BOTTOM EDGE OF WINDOW. FIRST OFFICERS SIDE WINDOW REPLACED IN ACCORDANCE WITH DEHAVILLAND MAINTENANCE MANUAL 56-10-16. AIRCRAFT RETURNED TO SERVICE.
